Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I have a question concerning contraception. I am using nuvaring- am wearing it for 3 weeks, during my period taking it out etc. I would like to know if there are any side effects to nuvaring, since my glands on neck seem to be swollen. Could this be from nuvaring?

Loading...


I do not think that swollen glands are due to use of nuvaring. Here is a list of most common side effects: vaginal infections and irritation, vaginal discharge, headache, upper respiratory tract infection, sinusitis, weight gain, nausea. These are most common, but in addition to the risks and side effects listed above, users of combination hormonal contraceptives have reported the following side effects: vomiting, change in appetite, abdominal cramps and bloating, breast tenderness or enlargement, irregular vaginal bleeding or spotting, changes in menstrual cycle, temporary infertility after treatment, fluid retention, spotty darkening of the skin, particularly on the face, rash, weight changes, depression and intolerance to contact lenses.
Best would be consulting with your gynecologist.
Reply

Loading...

Same thing happened to me. I wad in it for about nine months to help lighten my periods and clear acne which it did both.I ended up with swollen glands and lost weight to the point of looking emaciated.since then I stopped and worked hard to gain thirty pounds, still not back to my old self, my face is worse than in high school, nodes still noticeably huge, and have had no period for b nearly seven months now.I'm going back on to hopefully get my period back and clear my face....bottom line though, this drug I'd terrible...
Reply

Loading...

Hi, It can be from Nuva ring. I had swallen gland in my left armpit and then it was gone and then it came back again. And I figured out that both times glands stopped being swallen was when I was on my period and therefore not wearing the ring. And my neck glands were swallen as well, but my left armpit one was really worring me, since it was a big lump. I'm going to stop using it and see how I go.
Reply

Loading...